| Model Number |
R SERIES |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device's screen intermittently blanks out and turned completely white and was illegible.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device and correcting information submitted on the initial medwatch report.Please reference section d4 (serial number).Evaluation: the device was returned to zoll medical corporation.The customer's report was not replicated or confirmed.The device was put through extensive testing including bench handling, power cycling, and full functional stress testing without duplicating the report.The lcd color cable was replaced as a precaution.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.